It is currently Mon Aug 21, 2017 9:27 pm



All times are UTC - 5 hours [ DST ]


Our Sponsors





Post new topic Reply to topic  [ 6 posts ] 
Author Message
 Post subject: Restless
PostPosted: Tue Aug 16, 2011 11:03 am 
I've been very restless today and feel like I need to keep
walking around despite taking klonopin.Is it time for clonidine? I'm currently at 4 mg of subutex on even days and 2mg on odd days. Titrating to 2mg on Friday.


Top
  
 
 Post subject:
PostPosted: Tue Aug 16, 2011 12:59 pm 
Offline
6 Months or More
6 Months or More

Joined: Sun Mar 27, 2011 10:53 am
Posts: 285
I already have low blood pressure so I had to be very careful with it though I probably took it more then I needed and survived it ................. I would try it and see if it helps. I am no expert but maybee it will help when your getting adjusted to the new dose as you drop.


Top
 Profile  
 
 Post subject: Too Fast?
PostPosted: Tue Aug 16, 2011 1:52 pm 
Offline
Moderator
Moderator
User avatar

Joined: Sun Jan 02, 2011 12:35 am
Posts: 2802
Location: Southwest
Hi Sherryneil,

I am surprised you're having trouble being on 2mgs. Just how fast did you drop down? The first time I did it, I went from 3mg's to 2 right off. The second day I had some anxiety and bumped it back up. There was too much going on in my life then so I postponed it.

This week I did it differently. Went from 3 to 2.50, then to 2. Next day back at 2.5mgs. So it was every other day and did it with less of a drop. Today is my third day at 2mgs and I feel fine now. So go slow and maybe the back and forth thing would work for you too. From here on in it will be small drops of either .50 or .25, whichever my body tells me to do.

Keep trying, it should get easier as your body adjusts to the lower doses.

This is one of the best things I like about Suboxone. You can keep tapering from such a high dosage down to a fraction of what you started and not feel any different. At least not a lot different. I am less tired and my libido came roaring back. (yea) The interesting part will be from here on in. Tapering in micro doses.


Top
 Profile  
 
Our Sponsors
 Post subject:
PostPosted: Tue Aug 16, 2011 2:26 pm 
I am curious about those of you that go up and down on their doses when you are tapering. Does Dr. J advise this? Aren't you screwing your blood levels every other day and suffering an increase in symptoms on those odd days? Doesn't this confuse the brain?

Why don't you pose this question to him on his video chat?
robin


Top
  
 
 Post subject:
PostPosted: Tue Aug 16, 2011 4:29 pm 
My sub doc thinks the restless thing is coming as a side effect from one of my psych meds. I'm going to try to lower the dose. Thanks for the help.


Top
  
 
 Post subject:
PostPosted: Tue Aug 16, 2011 4:52 pm 
Offline
Long Time Member
Long Time Member
User avatar

Joined: Wed Apr 29, 2009 12:55 pm
Posts: 4933
Location: Leesburg, FL
Dosing every other day like that, such as 4 mg one day, 3 the next, then 4, then 3, etc. etc. That is a slow but steady and relatively easy way to taper down to, in this example, 3.5 mg. But as you can see the dose drops are can be much smaller. Most people find it can be a more tolerable way to get down to lower dose, albeit a bit more slowly.

_________________
-As I have grown older, I've learned that pleasing everyone is impossible, but pissing everyone off is a piece of cake.

-I'm only responsible for what I say, not for what you understand.


Top
 Profile  
 
Display posts from previous:  Sort by  
Post new topic Reply to topic  [ 6 posts ] 

All times are UTC - 5 hours [ DST ]


Who is online

Users browsing this forum: No registered users and 2 guests


You cannot post new topics in this forum
You cannot reply to topics in this forum
You cannot edit your posts in this forum
You cannot delete your posts in this forum
You cannot post attachments in this forum

Search for:
Jump to:  
Our Sponsors
Suboxone Forum latest topics RSS feed Subscribe to the entire forum
 

 

 
Fond Du Lac Psychiatry
Dr. Jeffrey Junig, M.D., Ph.D.

  • Board Certified Psychiatrist
  • Asst Clinical Professor, Medical College of Wisconsin

Powered by phpBB® Forum Software © phpBB Group